# SDR LR7A07117

- Difficulty date: October 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,958 hours, 34,806 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Bracket
- Part number: 331127857
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HC4912 FOUND APU EXHAUST DUCT ASSY BRACKET CRACKS.  REPAIR ACCOMPLISHED IAW LYNDEN AIR CARGO MEA 382-49-07-065.
